# SDR MZZA98159

- Difficulty date: May 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69742
- Make and model: Boeing 727224
- Aircraft serial: 22251
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Switch
- Part number: 07278030010
- Condition: Malfunctioned
- Location: Nr 1 Le Flap
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 956 - GUM - AFTER AIRBORNE, CREW CALLED TO ADVISED AIR RETURN DUE TO NR 1 LEADING EDGE FLAPS PROBLEM.  NR 1 LE FLAPS DISAGREEMENT WITH FLAP HANDLE POSITION, RED INTRANSIT LIGHT STAYS ON.  S/O PANEL SHOWS NR 1 LE FLAPS SHOWS DISAGREEMENT WITH FLAP HANDLE.  MAINTENANCE T/S SYSTEM CONFIRMED BAD LE FLAPS SWITCH.  REPLACED SWITCH AND OPS CHECK PER MM 27-82-1, GROUND CHECK IS GOOD.  AIRCRAFT RELEASED FOR FLIGHT WITH NO FURTHER INCIDENT.  (M)
